# SDR YENA2023030700216

- Difficulty date: March 3, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 144
- Aircraft time: 39,369 hours, 25,518 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION IN SEAT TRACK LOCATED Y= - 270.0 AND BETWEEN FR 84/85 AT CF III PASSENGER CABIN FLOOR STRUCTURE; ALL WORK ACCOMPLISHED ON TOMEX NRC 000110,  SEAT TRACK LOCATED BETWEEN FR 84/85 AT CF III PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER EMB-190 SRM 53-23-10 REPAIR 54. P. (CONSIDERED AS A MAJOR REPAIR)
